Rekha Panda. "Some Integrals Associated With The Generalized Lauricella Functions." Publications de l'Institut Mathématique 16(30).36 (1973): 115-122. <http://eudml.org/doc/257413>.
@article{RekhaPanda1973, author = {Rekha Panda}, journal = {Publications de l'Institut Mathématique}, language = {eng}, number = {36}, pages = {115-122}, publisher = {Matematički institut SANU}, title = {Some Integrals Associated With The Generalized Lauricella Functions}, url = {http://eudml.org/doc/257413}, volume = {16(30)}, year = {1973}, }
TY - JOUR AU - Rekha Panda TI - Some Integrals Associated With The Generalized Lauricella Functions JO - Publications de l'Institut Mathématique PY - 1973 PB - Matematički institut SANU VL - 16(30) IS - 36 SP - 115 EP - 122 LA - eng UR - http://eudml.org/doc/257413 ER -